Up a level |
Lavollée, Jérémy and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2024) A tight bound for the number of edges of matchstick graphs. Discrete and Computational Geometry, 72 (4). 1530 - 1544. ISSN 0179-5376
Lavollée, Jérémy and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2023) The number of small-degree vertices in matchstick graphs. Australasian Journal of Combinatorics, 85 (1). 92 - 99. ISSN 1034-4942
Lavollée, Jérémy and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2022) Bounding the number of edges of matchstick graphs. SIAM Journal on Discrete Mathematics, 36 (1). 777 - 785. ISSN 0895-4801